11Gxx — 1 articles found.

Generalized Albanese varieties of Rosenlicht-Lang-Serre

C. R. Math. Rep. Acad. Sci. Canada Vol. 23 (3) 2001, pp. 78–83
Vol.23 (3) 2001
N. Ramachandran Details
(Received: 2000-06-08 )
(Received: 2000-06-08 )

N. Ramachandran


No abstract available but the full text pdf may be downloaded at the title link below.


AMS Subject Classification: Arithmetic algebraic geometry (Diophantine geometry), Algebraic cycles, Transcendental methods; Hodge theory; Hodge conjecture, None of the above; but in this section 11Gxx, 14C25, 14C30, 14F99

PDF(click to download): Generalized Albanese varieties of Rosenlicht-Lang-Serre

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.